MAUDE Adverse Event Report: CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451506P0
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 5f 125 cm multi-purpose a, small curve tempo angiographic catheter was requested for a peripheral procedure and at the time of purging it was evident that the catheter is fractured.There was no reported patient injury.Two (2) pictures were received for review.A tempo catheter of catalogue 451-506p0 lot 18137998 is apparently inside the packaging.No anomalies or notable details were observed.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, a 5f 125 cm multi-purpose a, small curve tempo angiographic catheter was requested for a peripheral procedure and at the time of purging it was evident that the catheter is fractured.There was no reported patient injury.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device was not returned for evaluation.Two photos were submitted for analysis.Tempo catheters from catalogue 451-506p0 from lot 18137998 is stated on the packaging.No anomalies or notable details were observed.Without the return of the device or images displaying the damages, the reported customer event ¿catheter (body/shaft)-cracked¿ could not be confirmed.Shipping, storage or handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventive or corrective actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key19902903
Report Number9616099-2024-00253
Device Sequence Number17781201
Product Code DQO
UDI-Device Identifier10705032008358
UDI-Public(01)10705032008358(17)250731(10)18137998
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number451506P0
Device Lot Number18137998
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date08/04/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER.
Patient SexUnknown
Patient EthnicityHispanic
Patient RaceWhite